# SDR CALA2016091900662

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 57,130 hours, 20,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECRTICAL ODOR THOUROUT THE AIRCRAFT FROM COCKPIT TO A FT GALLEY ON GROUND, LASTED ABOUT 3 MINS OK,FOUND NO EVIDENCE OF ELECTRICAL ODOR OR DEFECTS
